# SDR R61A201202170100

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 13,248 hours, 10,354 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5866
- Condition: Failed
- Location: Slats
- Part time: 1,090 hours, 827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MESSAGE DURING CLIMB, AND DECLARED AN EMERGENCY AND DIVERTED TO DCA.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT OTBD 2/3 SLAT SKEW SENSOR PER AMM, OPS CHECKED GOOD.
